RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 2, Pages 60–68 (Mi timb151)  

On the solvability of finite groups with given cofactors of the maximal subgroups

I. V. Lemeshev, V. S. Monakhov

Francisk Skorina Gomel State University

Abstract: We consider a finite group such that the cofactor of every maximal subgroup is either group of odd order, or nilpotent group, or group with cyclic Sylow subgroups. The solvability of such group is obtained.

Full text: PDF file (180 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 15.09.2011

Citation: I. V. Lemeshev, V. S. Monakhov, “On the solvability of finite groups with given cofactors of the maximal subgroups”, Tr. Inst. Mat., 19:2 (2011), 60–68

Citation in format AMSBIB
\Bibitem{LemMon11}
\by I.~V.~Lemeshev, V.~S.~Monakhov
\paper On the solvability of finite groups with given cofactors of the maximal subgroups
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 2
\pages 60--68
\mathnet{http://mi.mathnet.ru/timb151}


Linking options:
  • http://mi.mathnet.ru/eng/timb151
  • http://mi.mathnet.ru/eng/timb/v19/i2/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:291
    Full text:100
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020